# SDR UPS02239167

- Difficulty date: August 13, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 269.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK AT FASTNER BESIDE REPAIR AT NLG WHEEL WELL LEFT FWD PR ESS WEB AT BS 269.5     REPAIR DOUBLER REMOVED IAW SRM 51-30-2 NDT CARRIED OUT CRACK CONFIRM ED & END OF CRACK MARKED. DOUBLER AND FILLERS FABRICATED AND INSTALL ED IAW SRM 51-40-2 FIG 2
